# SDR QXEA2012110101367

- Difficulty date: November 1, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 13,424 hours, 14,540 cycles
- System (JASC): 5240 · Service Doors
- Part: Shaft
- Condition: Lack Of Lube
- Location: Door Handle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR HARD TO OPEN AND CLOSE. LUBRICATED OUTSIDE HANDLE SHAFT.  PERFORMED OPS CHECK IAW AMM 52-41-00-710-801.  OPS CHECKED GOOD.  NO FURTHER DEFECTS. RETURNED TO SERVICE.
